# SDR UPS01435424

- Difficulty date: March 8, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - L1 DOOR LOWER HINGE DOUBLER FOUND CRACKED.     DOUBLER REPLACED AS PER BOEING SB B747-52-2144.
